Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 172939, 30 pages
Research Article

Positive Solutions of a Second-Order Nonlinear Neutral Delay Difference Equation

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea
3Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 15 August 2012; Accepted 6 November 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Wei Sun, Jeong Sheok Ume, and Shin Min Kang, “Positive Solutions of a Second-Order Nonlinear Neutral Delay Difference Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 172939, 30 pages, 2012. doi:10.1155/2012/172939